# SDR AALA20070717

- Difficulty date: April 19, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N427AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49339
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T1130/19APR  NOSE GEAR DID NOT EXTEND DURING FIRST ATTEMPT.  NOSE GEAR RED LIGHT ILLUMINATED.  NOSE GEAR INDICATOR PIN SHOWED UNSAFE GEAR.  TOWER CONFIRMED NO NOSE LANDING GEAR.  ON GO AROUND THE LANDING GEAR CAME DOWN AND LOCKED.  LANDED ORD WITHOUT INCIDENT.  REMOVED AND INSPECTED STRUT PISTON FOR DAMAGE AND SERVICED STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
